Bivariate and Multivariate Weighted Kumaraswamy Distributions: Theory and Applications
- Indranil Ghosh*Department of Mathematics and Statistics, University of North Carolina, Wilmington, 601 S College Road, Wilmington, North Carolina 28403, USA*Email: firstname.lastname@example.org
- Corresponding Author
- Indranil Ghosh
- https://doi.org/10.2991/jsta.d.190619.001How to use a DOI?
- Weighted distributions, Bivariate weighted Kumaraswamy distribution, Renyi entropy, Multivariate weighted Kumaraswamy distribution
Weighted distributions (univariate and bivariate) have received widespread attention over the last two decades because of their flexibility for analyzing skewed data. In this paper, we derive the bivariate and multivariate weighted Kumaraswamy distributions via the construction method as discussed in B.C. Arnold, I. Ghosh, A. Alzaatreh, Commun. Stat. Theory Methods. 46 (2017), 8897–8912. Several structural properties of the bivariate weighted distributions including marginals, distributions of the minimum and maximum, reliability parameter, and total positivity of order two are discussed. We provide some multivariate extensions of the proposed bivariate weighted Kumaraswamy model. Two real-life data sets are used to show the applicability of the bivariate weighted Kumaraswamy distributions and is compared with other rival bivariate Kumaraswamy models.
- © 2019 The Authors. Published by Atlantis Press SARL.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Indranil Ghosh PY - 2019 DA - 2019/09 TI - Bivariate and Multivariate Weighted Kumaraswamy Distributions: Theory and Applications JO - Journal of Statistical Theory and Applications SP - 198 EP - 211 VL - 18 IS - 3 SN - 2214-1766 UR - https://doi.org/10.2991/jsta.d.190619.001 DO - https://doi.org/10.2991/jsta.d.190619.001 ID - Ghosh2019 ER -